Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin and weight gain?

Posted by Robin on August 5, 1999, at 11:13:58

In reply to Re: Wellbutrin vs. Wellbutrin SR, posted by JohnB on August 4, 1999, at 17:16:51

> LD--
> I've taken Wellbutrin (reg and SR) over the last 4 years; it's been the most helpful, side-effect-free, and smoothest acting AD of the many I have been on. I think you'll benefit from a switch to WellbutrinSR. The benefits are delivered gradually and consistantly across the day. The overall theraputic effect, though, should be the same whether or not you take SR.
> I would say that you should wait 2 or 3 more weeks before coming to any conclusions about subtle side-effects. The jitters/anxiety should lessen over time. But give it a chance to work first; then, try the SR version. Your body will tell you.
> Good luck.

I tried Wellbutrin SR and gained weight from it! Has anyone else had this problem. It also gave me motion sickness.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Robin thread:9581